MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Catalog Number UHSL
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent hernia repair on an unknown date in 2019 and the mesh was implanted.It was reported that the mesh inside the packaging did not match what was labeled on the outside.The case completed with the mesh.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Evaluation: an empty opened foil of product and an empty opened folder of product were returned for evaluation.During the visual inspection of the packets, it was noted that the product is according to the finish good requirements. the manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.According to the sample condition, no packaging labeling identification issue was found.

Brand Name
ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8833434
Report Number2210968-2019-84717
Device Sequence Number2754879
Product Code FTL
UDI-Device Identifier10705031132450
UDI-Public10705031132450
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberUHSL
Device Lot NumberMJ8CHXB1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/06/2019
Patient Sequence Number1